Mathematische Annalen

, Volume 297, Issue 1, pp 725–745

Thep-spectrum of the Laplacian on compact hyperbolic three manifolds

  • Jeffrey McGowan
Article

DOI: 10.1007/BF01459527

Cite this article as:
McGowan, J. Math. Ann. (1993) 297: 725. doi:10.1007/BF01459527

Mathematics Subject Classification (1991)

53 58 

Copyright information

© Springer-Verlag 1993

Authors and Affiliations

  • Jeffrey McGowan
    • 1
  1. 1.Department of MathematicsCentral Connecticut State UniversityNew BritainUSA